MathSciNet Relay Station
MathSciNet bibliographic data
MR1260130 (95e:35180) 35Q53 (35B40 35K57 76F99)
Majda, Andrew J.; Souganidis, Panagiotis E. Large-scale front dynamics for turbulent reaction-diffusion equations with separated velocity scales. Nonlinearity 7 (1994), no. 1, 1–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement